Nifedipine And DreamsUpdated
I am taking 60mg of nifedipine and I am having unpleasant dreams every night. Is there an alternative which does not have this side effect?
Hello, Mick! How are you? I'm sorry about the problem you're experiencing.
That is possible with most medications. How long have you been taking it?
Most side effects tend to go away, once your body gets used to a medication, which generally takes about 4 to 5 weeks.
The FDA lists other typical side effects as possibly including nausea, dizziness, headache, increased urination and hypotension.
There are other medications available, so if it's still happening and it's been longer than 5 weeks, it will most likely just be a matter of trial and error to find one that doesn't cause you such an issue.
I've been taking nifedipine 30 twice a day for almost a year. It can cause vivid dreams. I have some strange ones but not every night. They are not nightmares. When we are stressed we dream anyway and these meds exacerbate your thoughts because of the things you are worried about before you go to sleep. Once you deal with those outside problems you will still have vivid dreams, but more likely not upsetting ones. Just my opinion from my own experiences.
I am taking nefidipine 30mg one a day to control PAC's but I have been getting eye bleeds about every two to three months.. it used to be just one eye but now after about two years the other eye gets them now I've read that it is a rare side effect is there another drug that could be prescribed??
I have been taking a daily dose of nifedipine 20mg for the past one week now, but have serious insomnia except when I take sleeping pills. Is this a side effect?
Hi anyone taking these for reynauld disease? These were prescribed but my gp wasn't helpful at all really and kinda scared me off taking them!!
I've been taking this for 20 days, taking at bedtime, I've had several dreams and many nights not sleeping, about 4 hrs after taking I wake up with headache, although it is less now. Will the sleeplessness eventually leave.
I don't like not sleeping.
I have been taking Nifedipine for a month. I have increased water and swelling in feet, and a lot of pulled muscles. I t...3 REPLIES
I was diagnose with high blood pressure (BP) about ten years ago (at 40 years) and my doctor prescribe Atenolo 50 mg whi...2 REPLIES
I am pregnant (33 weeks) and I don't know if it's ok to use both nifelat 20mg and ascard 75mg to control my bloo...1 REPLY
Is it ok to take Nifedipine ER and Bystolic at the same time? ## Hello, Bhey68! How are you? Nifedipine is a calcium cha...1 REPLY
Is Nifedipine ER 60mg TER, a light pinkish tablet with KU261 on one side, and a small hole in the middle of the other si...3 REPLIES
a nifedipine pill , lavender in color with m030 imprinted on one side. Is this the same pill as M475 pink pill which has...3 REPLIES
My Nifedipine blood pressure pills got wet. Are they still good to use? ## If it was just water, they wouldn't becom...2 REPLIES
I have been taking Nifedipibe ER 30mg since March 2016. My doctor increased my dosage up to 60mg Nifedipine starting 10/...2 REPLIES
I'm 41, I have suffered in winter for many years from bad circulation, or so I thought! Until I visited the doctor, ...2 REPLIES
I take Nifedipine 60 mg each morning. Previously I was on 30 mg twice a day. I feel warmth and notice redness in my lowe...1 REPLY